Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorPerera, Kanishka
dc.contributor.authorO'Regan, Donal
dc.date.accessioned2018-08-24T08:23:58Z
dc.date.available2018-08-24T08:23:58Z
dc.date.issued2006-03-01
dc.identifier.citationAgarwal, Ravi P. Perera, Kanishka; O'Regan, Donal (2006). . Proceedings of the American Mathematical Society 134 (3), 817-824
dc.identifier.issn0002-9939
dc.identifier.urihttp://hdl.handle.net/10379/8815
dc.description.abstractThe purpose of this paper is to use an appropriate variational framework to obtain positive solutions of some singular boundary value problems.
dc.publisherAmerican Mathematical Society (AMS)
dc.relation.ispartofProceedings of the American Mathematical Society
dc.subjectsingular
dc.subjectboundary value problem
dc.subjectvariational
dc.subjectpositive
dc.subjectmultiple
dc.title
dc.typeArticle
dc.identifier.doi10.1090/s0002-9939-05-07992-x
dc.local.publishedsourcehttp://www.ams.org/proc/2006-134-03/S0002-9939-05-07992-X/S0002-9939-05-07992-X.pdf
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record